MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS
Model Number DIA.36 TILTED 10°
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 09/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient had been experiencing a loosening of the glenoid component.Patient will undergo a revision surgery (unknown date at that time).Patient id: (b)(6).
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that a patient underwent revision surgery due to loosening of the glenoid component.Reverse shoulder arthroplasty converted to humeral hemiarthroplasty.Stem remained the same implanted from their primary surgery.(b)(6).

Brand Name
AEQUALIS REVERSED SHOULDER PROSTHESIS GLENOID SPHERE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key7104518
Report Number3000931034-2017-00184
Device Sequence Number782735
Product Code KWS
UDI-Device Identifier03700386935831
UDI-Public03700386935831
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/28/2017
Device Model NumberDIA.36 TILTED 10°
Device Catalogue NumberDWD181
Device Lot Number1718AL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/21/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date12/11/2017
Supplement Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient Weight51